The motivic nearby fiber and degeneration of stable rationality

Nicaise, J. and Shinder, E. (2019) The motivic nearby fiber and degeneration of stable rationality. Inventiones mathematicae, 217 (2). pp. 377-413. ISSN 0020-9910



  • Nicaise, J.
  • Shinder, E.
Copyright, Publisher and Additional Information: © 2019 The Author(s). This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (, which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.
  • Accepted: 6 March 2019
  • Published (online): 27 March 2019
  • Published: 1 August 2019
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 10 Jun 2020 13:34
Last Modified: 10 Jun 2020 13:34
Status: Published
Publisher: Springer
Refereed: Yes
Identification Number:
Related URLs:

Share / Export